Alert archive / Nevada / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Reno, NV

May 25, 2015Washoe County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at May 25, 2015, 1:50 PM PDT for Washoe County, Nevada. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 1:50 PM PDT (20:50 UTC)
Expired
May 25, 2015, 2:17 PM PDT
In force
27 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

County Washoe County, NV

The radar

The Reno radar (KRGX), 18 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WUUS55 KREV 252050
SVRREV
NVC031-252130-
/O.NEW.KREV.SV.W.0001.150525T2050Z-150525T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
150 PM PDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...

* UNTIL 230 PM PDT

* AT 150 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
  SUTCLIFFE...OR 16 MILES SOUTHWEST OF PYRAMID LAKE...AND MOVING EAST
  AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VIRGINIA PEAK...SUTCLIFFE...NIXON...LEMMON VALLEY-GOLDEN VALLEY...
  SPANISH SPRINGS AND DOGSKIN MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

BOATERS AND SWIMMERS ON OR NEAR PYRAMID LAKE SHOULD GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE IMMEDIATELY. DON'T BE 
CAUGHT ON THE WATER IN A THUNDERSTORM! PEOPLE IN OR ON WATER ARE 
MUCH MORE PRONE TO BEING STRUCK BY DEADLY LIGHTNING. STRONG AND 
ERRATIC WINDS CAN LEAD TO BOATS CAPSIZING.
&&

LAT...LON 3973 11987 4000 11988 3996 11935 3967 11932
TIME...MOT...LOC 2050Z 268DEG 25KT 3985 11971 

$$
2 follow-up statements
697 
WWUS55 KREV 252106
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
206 PM PDT MON MAY 25 2015

NVC031-252130-
/O.CON.KREV.SV.W.0001.000000T0000Z-150525T2130Z/
WASHOE NV-
206 PM PDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM PDT
FOR SOUTHERN WASHOE COUNTY...

AT 205 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR SUTCLIFFE...OR 12 MILES SOUTH OF
PYRAMID LAKE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
VIRGINIA PEAK...SUTCLIFFE...NIXON...LEMMON VALLEY-GOLDEN VALLEY...
SPANISH SPRINGS AND DOGSKIN MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM.  IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 3973 11987 4000 11988 3996 11935 3967 11932
TIME...MOT...LOC 2105Z 264DEG 24KT 3988 11960 

$$
644 
WWUS55 KREV 252117
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
217 PM PDT MON MAY 25 2015

NVC031-252127-
/O.CAN.KREV.SV.W.0001.000000T0000Z-150525T2130Z/
WASHOE NV-
217 PM PDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHOE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3973 11987 4000 11988 3996 11935 3967 11932
TIME...MOT...LOC 2112Z 268DEG 25KT 3988 11949 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:43 AM PDT, 7 hours 7 minutes earlier.

Area forecast discussion, May 25, 6:43 AM PDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
643 AM PDT MON MAY 25 2015

.UPDATE...
OVERNIGHT CLOUD COVER HELPED KEEP TEMPS RELATIVELY MILD IN WESTERN
NEVADA AND INTO MONO COUNTY. THEREFORE FOG HAS NOT DEVELOPED THERE
AND HAVE REMOVED FROM THIS MORNING. HOWEVER, FOG HAS DEVELOPED
AROUND THE TAHOE BASIN NORTH INTO THE LASSEN COUNTY VALLEYS. THIS
FOG IS QUITE DENSE AND WILL CONTINUE FOR THE NEXT 2-3 HOURS BEFORE
BURNING OFF. WALLMANN

&&

.PREVIOUS DISCUSSION... /ISSUED 243 AM PDT MON MAY 25 2015/

SYNOPSIS...
THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
MID WEEK AS LOW PRESSURE REMAINS OVER THE WEST. HIGH PRESSURE IS
FORECAST TO RETURN LATE IN THE WEEK WITH HOT AND DRY CONDITIONS
POSSIBLE BY NEXT WEEKEND.

SHORT TERM...
PARTLY CLOUDY CONDITIONS ARE SPREAD ACROSS THE REGION EARLY THIS
MORNING WITH SOME CLEARER AREAS DEVELOPING FOG. TRUCKEE AND SOUTH
LAKE TAHOE AIRPORTS HAVE REPORTED VISIBILITY LESS THAN 1/2 MILE
AND EXPECT AREAS OF FOG TO CONTINUE THROUGH MID-MORNING ACROSS THE
SIERRA AND PORTIONS OF WESTERN NEVADA.

FOR THIS AFTERNOON WE WILL SEE A SHORTWAVE TROUGH CIRCULATE AROUND
THE BASE OF A CLOSED LOW ACROSS WASHINGTON STATE. THIS WILL HELP
FIRE OFF SCATTERED THUNDERSTORMS ACROSS MUCH OF THE SIERRA AND
WESTERN NEVADA TODAY. THE BEST CHANCES FOR STORMS WILL EXIST
ROUGHLY NORTH OF SUSANVILLE AND GERLACH, BUT CHANCES REMAIN GOOD
ALL ALONG THE SIERRA AND WESTERN NEVADA. WESTERLY WINDS WILL MOVE
SHOWER AND STORM ACTIVITY OFF THE SIERRA WITH THE BEST POTENTIAL
SHIFTING ROUGHLY EAST OF HWY395/I580 BY LATE AFTERNOON INTO EARLY
EVENING. TODAY SHOULD SEE THE BEST CHANCES FOR STORMS WITH
PERCENTAGES DIMINISHING EACH DAY THROUGH THE WEEK. GUSTY WINDS,
HEAVY RAIN, AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS.

BY TUESDAY, CHANCES FOR SHOWERS AND STORMS DIMINISH ESPECIALLY
OVER THE SIERRA WHERE DRIER FLOW ALOFT BEGINS TO WORK ITS WAY IN.
A NARROW BAND OF MOISTURE WILL REMAIN FARTHER NORTH ACROSS FAR
NORTHEAST CALIFORNIA AND NORTHWESTERN NEVADA AND HAVE MAINTAINED
HIGHER CHANCES FOR SHOWERS AND ISOLATED STORMS NORTH OF SUSANVILLE
AND GERLACH AS A RESULT. DRIER AIR ALOFT CONTINUES TO FILTER
ACROSS THE SIERRA AND WESTERN NEVADA BY WEDNESDAY WITH MOST SHOWER
AND STORM POTENTIAL SHIFTING SOUTH ACROSS MONO AND MINERAL
COUNTIES. TEMPERATURES WILL ALSO CONTINUE TO WARM WITH A CHANCE
FOR THE HIGH TEMPERATURE IN RENO TO REACH THE 80 DEGREE MARK FOR
THE FIRST TIME SINCE THE BEGINNING OF MAY. FUENTES

LONG TERM...THURSDAY THROUGH SUNDAY...
FEW CHANGES MADE TO THE LONG TERM AS THE MODELS REMAIN CONSISTENT
WITH THE RIDGE FOR LATE IN THE WEEK. TEMPERATURES WILL RISE ABOVE
AVERAGE AND WELL INTO THE 80S FOR WESTERN NV WITH 70S COMMON IN THE
SIERRA. AT THIS POINT, THE WARMEST DAY APPEARS TO BE SATURDAY AS THE
RIDGE AXIS MOVES INTO EASTERN NV. A LITTLE COOLER ON SUNDAY AS THE
RIDGE SLIDES FAR ENOUGH EAST AS LOW PRESSURE AGAIN APPROACHES THE
COAST FOR EARLY NEXT WEEK.

DO NOT SEE MUCH IF ANY THREAT OF PRECIP AT ALL FROM THURSDAY THROUGH
SUNDAY. WE DO HAVE A SLIGHT CHANCE OF THUNDER NEAR THE SIERRA CREST
IN MONO COUNTY THURSDAY. HOWEVER, WITH THE RAPIDLY WARMING TEMPS
ALOFT, BELIEVE THIS ACTIVITY WILL BE CAPPED. LEFT ALONE FOR NOW IN
CASE THE MODELS SLOW DOWN THE AMOUNT OF WARMING IN THE MID-LEVELS.
OUTSIDE OF THAT, IT WILL BE TOO STABLE FOR ANY CONVECTION. WALLMANN

AVIATION...
FG THIS MORNING FOR MANY TERMINALS, ESPECIALLY KTRK/KTVL. MORE
PATCHY FOG NEARBY KCXP, KRNO AS WELL. EXPECT FOG TO BURN OFF 16-17Z
WITH VFR CONDS THEREAFTER.

A FEW MORE -SHRA/-TSRA LIKELY TODAY DURING THE AFTERNOON AND
EVENING. WITH MORE WEST WINDS ACTIVITY SHOULD PUSH WELL EAST OF THE
SIERRA CREST BY EVENING. THREATS FOR TERMINALS TO BEGIN AROUND 19Z
AND END 23Z FOR KTRK/KTVL AND 03Z ELSEWHERE. PRIMARY CONCERNS FROM
TSRA WILL BE SFC WIND GUSTS TO 30 KTS AND SOME SMALL HAIL. WALLMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, May 25, 12:56 PM PDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1256 PM PDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             3 WNW CARSON CITY       39.19N 119.81W
05/25/2015  M0.25 INCH       CARSON CITY        NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL AND BRIEF
            HEAVY RAINFALL. SPOTTER REPORTED 0.09 INCHES IN LESS THAN
            5 MINUTES.

&&

MCGUIRE
Local storm report, May 25, 12:59 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1259 PM PDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             VERDI                   39.52N 120.00W
05/25/2015  E0.25 INCH       WASHOE             CA   POST OFFICE

            PEA SIZED HAIL REPORTED IN SOUTH VERDI ALONG WITH
            MODERATE RAIN. REPORT VIA FACEBOOK.

&&

ELW
Local storm report, May 25, 1:19 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
119 PM PDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     TSTM WND GST     RAVENDALE               40.80N 120.36W
05/25/2015  M56.00 MPH       LASSEN             CA   MESONET

            56 MPH WIND GUST MEASURED AT THE RAVENDALE RAWS WEATHER
            STATION.

0114 PM     HEAVY RAIN       7 SE TWIN PEAKS         40.58N 119.79W
05/25/2015  M0.54 INCH       WASHOE             NV   TRAINED SPOTTER

            BUFFALO CREEK RAWS WEATHER STATION REPORTED 0.54 INCHES
            OF RAINFALL IN ONE HOUR.

&&

MCGUIRE
Special weather statement, May 25, 1:42 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
142 PM PDT MON MAY 25 2015

CAZ073-252145-
MONO CA-
142 PM PDT MON MAY 25 2015

...STRONG THUNDERSTORM MOVING THROUGH CHALFANT VALLEY...

AT 140 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF BENTON HOT
SPRINGS...MOVING SOUTHEAST AT 10 MPH DOWN THE CHALFANT VALLEY.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHALFANT VALLEY AND WHITE MOUNTAIN PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3760 11860 3776 11849 3766 11821 3746 11835
      3746 11837
TIME...MOT...LOC 2040Z 298DEG 8KT 3765 11847

MB
Special weather statement, May 25, 1:42 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
142 PM PDT MON MAY 25 2015

NVZ003-004-252130-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
142 PM PDT MON MAY 25 2015

...STRONG THUNDERSTORM MOVING TOWARD PYRAMID LAKE...

AT 140 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHEAST OF HALLELUJAH JUNCTION...OR
15 MILES SOUTHEAST OF DOYLE...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM ALONG WITH MODERATE TO HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE... PYRAMID LAKE...VIRGINIA
PEAK...NIXON...SUTCLIFFE...LEMMON VALLEY-GOLDEN VALLEY...SPANISH
SPRINGS AND DOGSKIN MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3971 11998 4002 11999 4012 11938 3964 11934
TIME...MOT...LOC 2040Z 261DEG 16KT 3989 11986
Special weather statement, May 25, 1:46 PM PDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
146 PM PDT MON MAY 25 2015

CAZ071-NVZ003>005-252115-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-GREATER RENO-
CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
NORTHERN WASHOE COUNTY NV-
146 PM PDT MON MAY 25 2015

...STRONG THUNDERSTORM NORTH OF HERLONG MOVING EAST...

AT 145 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHEAST OF HERLONG...MOVING EAST AT
20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM AND MODERATE TO HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
THE NEEDLE ROCKS AND SAND PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4013 12010 4031 12010 4037 11956 4007 11954
TIME...MOT...LOC 2045Z 270DEG 26KT 4022 12001

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 5:14 PM PDTSpecial Weather StatementREVChurchill61 min
May 24, 5:36 PM PDTSpecial Weather StatementREV39 min
May 24, 5:48 PM PDTSpecial Weather StatementREV57 min
May 24, 7:40 PM PDTSpecial Weather StatementREVLyon50 min
May 25, 11:05 AM PDTSpecial Weather StatementREV85 min
May 25, 12:14 PM PDTSpecial Weather StatementREVWashoe91 min
May 25, 12:24 PM PDTSpecial Weather StatementREV111 min
May 25, 1:46 PM PDTSpecial Weather StatementREV29 min
May 25, 1:57 PM PDTSpecial Weather StatementREVLyon63 min
May 25, 2:03 PM PDTSevere Thunderstorm WarningREVDouglas, Lyon42 min
May 25, 2:38 PM PDTSevere Thunderstorm WarningREVWashoe37 min
May 25, 3:23 PM PDTSpecial Weather StatementREVPershing37 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.